# SDR R61A20090075

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 13,686 hours, 9,770 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Dirty
- Location: Emergency Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY RECEIVED AN EMERGENCY BRAKE NOT RELEASED MESSAGE WHILE IN FLIGHT.  CREW DIDN'T DECLARE EMERGENCY BUT HAD FIRE TRUCKS ROLLED, AND LANDED WITHOUT INCIDENT AT CHS.  MAINTENANCE WAS DISPATCHED TO THE ACFT TO TROUBLESHOOT.  MX CLEANED & RESECURED THE EMERGENCY PARKING BRAKE PRESSURE SWITCH AND PERFORMED OPS CHECKS PER AMM.  ACFT WAS THEN RELEASED BACK INTO SERVICE.
